Monday, April 14, 2008

There's Always Tomorrow

So I'm feeling a little better emotionally than I was earlier, which is good. The sunshine and coming home to B playing with the dogs in the backyard helped. I was proud just to have made it through the day-and without anyone at work really knowing how I was feeling-which is a pretty momentous task based on how I felt today. I still feel pretty cruddy physically, which is weird. I'm feeling all kinds of twinges from my ovaries, lower abdomen and my lower back is aching like crazy. It's weird. I don't remember feeling like this at all last time. I remember feeling bloated and uncomfortable, but not until I was about a week into stims. I guess it's true that each time can be different, but I just wasn't expecting to feel this way so quickly.

I'm wondering (and hoping) if part of it is not getting enough sleep. So I'm planning on going to bed early tonight and hoping I can sleep through the night. Here's hoping for a better tomorrow.

Thanks for all of your comments today. It really does help knowing I'm not crazy and other people feel the same way!

7 comments:

annacyclopedia said...

I'm sending sleepy thoughts your way. Hope it helps to remember that this won't last forever. I'll be thinking of you.

I'm keeping this short cause my dog just came down for the third time to check on me and make me go to bed. I guess he needs me to be in my room before he can crash out!

Duck said...

I guess every cycle is different, i had all kinds of pain, tugging ripping, i can't even walk pain, when i did an iui with injectibles. When i did the ivf, and took 10 times the amount of puregon, i felt great the whole time, just bloated, phystically i felt good, mentally, well, that's just a whole other kettle of fish.

shinejil said...

I hope you got a good night's sleep, Denise! I'm sure that will help take some of the edge off.

I also hope that the weather today conspires in your favor and makes it easier to bear the hormonal madness.

JJ said...

Men.opur made me feel very off-kilter. Im sorry its been playing with your emotions.
Hope you get some good sleep!
And no, you are not crazy! :0)

Ahuva Batya said...

Lack of sleep amplifies all things in a bad way, I've always noticed. I hope you get good, long, deep sleep.

Melanie said...

I don't know why you're feeling strange. What does the RE say? Is it just plain hormones? I hope that sleep takes care of it. Otherwise, the stim's going ok? No issues like last time?

Maria said...

I hope your sleep is doing better and the drug side effects are lessening. I've been still struggling with sleep and my moods, I truly really totally dislike Lupron.